# SDR HNAA2018011900014

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 42,134 hours, 38,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CEILING EMERGENCY LIGHT INOPERATIVE.   R & R THE LAMP IAW AMM 33-50-06-000/400-801-A. OPS CHECK GOOD. OK FOR SERVICE.
